Toggle Main Menu Toggle Search

ePrints

Extremal holomorphic maps and the symmetrized bidisc

Lookup NU author(s): Professor Jim Agler, Dr Zinaida Lykova, Professor Nicholas Young

Downloads


Publication metadata

Author(s): Agler J, Lykova ZA, Young NJ

Publication type: Article

Journal: Proceedings of the London Mathematical Society

Year: 2013

Volume: 106

Issue: 4

Pages: 781-818

Print publication date: 26/10/2012

ISSN (print): 0024-6115

ISSN (electronic): 1460-244X

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1112/plms/pds049

DOI: 10.1112/plms/pds049


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share